How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 44406
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

I think I've taken another Tamoxifen tablet today instead of

Customer Question

Hi I think I've taken another Tamoxifen tablet today instead of a paraetamol, please advise me of what I should do,
JA: When were you prescribed Tamoxifen? How severe were any side effects?
Customer: I have been taking tamoxifen since January 2020. I have been having pains in my back and legs all morning and took my tamoxifen after breakfast as usual and I had a paracetamol at 10.30 this morning, had lunch and was sitting down at 2.30 and still had pains in my legs so went to the kitchen to get another paracetamol then realised i;d taken another tamoxifen instead. Help please.
JA: Got it. Have you seen a doctor about the back pain?
Customer: No.
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: No.
Submitted: 9 days ago.
Category: Medical
Expert:  Dr Basu replied 9 days ago.

One extra dose will not cause any problem for you.

You can continue with tamoxifen tomorrow as usual.